ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Datar, V and Fu, X and Song, J (2023) Kähler–Einstein metrics near an isolated log-canonical singularity. In: Journal fur die Reine und Angewandte Mathematik .

Datar, V and Seshadri, H and Song, J (2021) Metric rigidity of kähler manifolds with lower ricci bounds and almost maximal volume. In: Proceedings of the American Mathematical Society, 149 (8). pp. 3569-3574.

This list was generated on Sat Sep 30 15:09:12 2023 IST.